# SDR NWAA081339613

- Difficulty date: March 29, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 76,255 hours, 84,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR ROWS 18 THROUGH 21 IN COACH SEATS HAD FAILED.  AFTER MAINTENANCE FOUND THE EXIT IDENTIFIER POWER PACK FUSE BY THE AFT FLIGHT ATTENDANT PANEL HAD BLOWN THEY INVESTIGATED FURTHER.  THE POWER SUPPLY WIRE WAS FOUND PINCHED BETWEEN THE SEAT RAIL AND THE SEAT TRACK AT ROW 18.  THE WIRE WAS REPAIRED, THE FUSE REPLACED, AND OPERATIONAL CHECK COMPLETE.
